Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Urine color brown, dizziness on taking meloxicam. MRI scan needed. What is injected in our body?

Hello Dr. Grief, I am concerned about 2 things that have been occurring after taking Meloxicam?Mobic for a few years now, I need them to become mobile and have tried not to rely on them too heavily, only when things are really dire, or if I have to go to town and do a shop etc. but lately , I have noticed that my urine is quite a brown colour when I am taking them and I also have one other disturbing symptom, I feel dizzy and once got out of bed in night to void, when I felt myself being pulled to the left and my balance not working properly. I have stopped taking them and would always take Co-dydramol with the Mobic, so have stopped taking them as well. I have read that the side effects can cause dizziness and also kidney problems. I am now hardly able to move and find it a great effort when I do as well as the pain. I went to a specialist that told me I could have a neurotoma as I also have tinnitus , and would need an MRI scan . I understand that this involves being injected with a substance that helps the image to stand out better. I would like to know what is contained in the substance that is being injected into my body. Incidently, I do not drink except a glass of Baileys at Christmas time and I do not smoke . I am 68 years old. Please can you help?
Asked On : Mon, 4 Mar 2013
Answers:  1 Views:  148
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Dentist 's  Response
Welcome to HCM

I would like to tell you that sensitivity after RCT completion can be due to faulty RCT or any periodontal problem in that region.
For permanent relief you need to go for proper diagnosis because medicines can give temporary relief.
Get an x-ray done of that tooth & consult your dentist for proper treatment plan.

Take Care
Answered: Mon, 3 Jun 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor